| Model Number |
02.12.0610FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-feb-2023.Lot 2000386: (b)(4) manufactured and released on 26-feb-2020.Expiration date: 2025-feb-12.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 year and 10 months after primary surgery, the patient came in reporting instability and the cause is unknown.The surgeon revised the insert (12mm) with a thicker one (14mm) and the surgery was completed successfully.